# SDR VNAA9809023

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 870003
- Condition: Tripped
- Location: E/E Compt
- Part time: 77,306 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

A CARGO DOOR WARNING INDICATION ILLUMINATED, DURING THE TAXI FOR DEPARTURE.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND RERACKED THE PROXY SWITCH ELECTRONIC UNIT (PSEU), IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-61-12.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
